| Catalog Number |
DWJ013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
It was reported that, the primary surgery was performed on (b)(6) 2024.Approximately one year later, the patient visited the hospital due to suspected infection.Although the condition was initially managed with medication, 2nd surgery was performed on (b)(6) 2025 to reopen and irrigate the surgical site.Due to persistent infection, a 3rd surgery was performed on (b)(6) 2025.According to the surgeon, there was no loosening of the stem and baseplate fixed within the bone, and no signs of intramedullary infection.Therefore, only the external implant components¿the insert and sphere¿were removed.The wound was thoroughly irrigated using a brush, and new implants of the same size were reinserted before closing the surgical site.No further information was available.
Event or Problem Description
It was reported that; the primary surgery was performed on (b)(6) 2024.Approximately one year later, the patient visited the hospital due to suspected infection.Although the condition was initially managed with medication, 2nd surgery was performed in (b)(6) 2025 to reopen and irrigate the surgical site.Due to persistent infection, a 3rd surgery was performed on (b)(6) 2025.According to the surgeon, there was no loosening of the stem and baseplate fixed within the bone, and no signs of intramedullary infection.Therefore, only the external implant components¿the insert and sphere¿were removed.The wound was thoroughly irrigated using a brush, and new implants of the same size were reinserted before closing the surgical site.No further information was available.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.